Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 2, Pages 125–135 (Mi timm702)  

This article is cited in 3 scientific papers (total in 3 papers)

On the reconstruction of inputs in linear parabolic equations

V. I. Maksimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The problem of reconstructing distributed inputs in linear parabolic equations is investigated. The algorithm proposed for solving this problem is stable with respect to information disturbances and computational errors. It is based on the combination of methods from the theory of ill-posed problems and from the theory of positional control. The process of reconstructing unknown inputs implemented by the algorithm employs inaccurate measurements of phase coordinates of the system at discrete sufficiently frequent times. In the case when the input is a function of bounded variation, an upper estimate is established for the convergence rate.

Keywords: dynamic reconstruction, method of controlled models.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 276, suppl. 1, S126–S137

Bibliographic databases:

UDC: 517.2+519.63
Received: 12.01.2011

Citation: V. I. Maksimov, “On the reconstruction of inputs in linear parabolic equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 2, 2011, 125–135; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S126–S137

Citation in format AMSBIB
\Bibitem{Mak11}
\by V.~I.~Maksimov
\paper On the reconstruction of inputs in linear parabolic equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 2
\pages 125--135
\mathnet{http://mi.mathnet.ru/timm702}
\elib{https://elibrary.ru/item.asp?id=17870028}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 276
\issue , suppl. 1
\pages S126--S137
\crossref{https://doi.org/10.1134/S0081543812020101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305482900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859350574}


Linking options:
  • http://mi.mathnet.ru/eng/timm702
  • http://mi.mathnet.ru/eng/timm/v17/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. L. Grigorenko, “A control problem with dominating uncertainty”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 68–76  mathnet  crossref  mathscinet  isi  elib
    2. V. I. Maksimov, “An algorithm for dynamic reconstruction of the right-hand side of a second-order equation with distributed parameters”, Comput. Math. Math. Phys., 57:8 (2017), 1248–1261  mathnet  crossref  crossref  isi  elib
    3. Ushakov V.N., Malev A.G., “Stability Defect Estimation For Sets in a Game Approach Problem At a Fixed Moment of Time”, Dokl. Math., 100:3 (2019), 533–537  crossref  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:243
    Full text:62
    References:53
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022